MathSciNet Relay Station
MathSciNet bibliographic data
MR2761415 93D05 (34A37 34D20 93C15)
Xu, J.; Sun, J. Finite-time stability of linear time-varying singular impulsive systems. IET Control Theory Appl. 4 (2010), no. 10, 2239–2244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement